# SDR GKZR200482303

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5007C5042B
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR FORM PALLET POSITION 4 AFT HAS MULTIPULE AREAS OF DISBONDING.  REMOVED ALL HARDWARE FROM MAIN CARGO COMPARTMENT FLOOR P4 AFT IAW DC-8 SRM 51-03-00. FABRICATED REPLACEMENT FLOOR BOARDS FROM GIL FAB BOARD 16 EA. FROM 5042B ATI PO 16802. TREATED AND PRIMED IAW DC-8 SRM 51-1-8 AND INSTALLED IAW DC-8 SRM 51-3-0 THE REMAING FLOORBOARDS CONFORM TO ATI REQ. REF PART INFORMATION LETTER 47 DATED FEB. 17, 2004.(CLOSED)
